AF Association

Coming of tablets after ablation

Had ablation in jan , and had to stop my tablets after 8weeks . On 2nd day of stopping flecinide bisoprolol pradaxa , just to walk upstairs my heart was going like I'd just been running , but not in af . Was told to carry on with Meds until I see ep next week , is it right just to stop Meds or should I wean off them . Ep said my ablation looked successful . Grateful for any advice thankyou

8 Replies
oldestnewest

Hi duckpopper, I cannot give you any advice as such, but I had my ablation 25th Feb 2014 and then had four weeks on my normal AF meds ( Bisoprolol ) and after seeing my EP he reduced my bisoprolol by half for one week and then it was stopped. So five weeks after ablation no more beta blockers. I have been well since and no events. Touch wood. Pleased your procedure was successful and do hope you keep well.

Reply

Thankyou

Reply

It takes three months for things to settle down in there so don't panic. I'm not sure why you are coming off the anticoagulant which may or may not be a good idea. I took a while to come off my drugs by dropping half a tablet every week or so but my EP was in despair of me. LOL

Bob

Reply

Thankyou

Reply

I had my dose of flecainide reduced (300mg per day to 200 per day) immediately after ablation but have to wait 3 months for any further alterations and expect reduction rather than elimination.

Reply

Thankyou☺️

Reply

After my first ablation I stopped Flecainide after 4 weeks, in retrospect it was far too soon as 2 days later I had started with really bad episodes and ended up in cardiac care. After 2nd ablation I am staying on Flecainide 50mg x 2 daily & 1.25mg Bisoprolol + Pradaxa for 3 months and the anticoagulant probably for life as it was discovered that I have some unusual anatomy during the ablation so even without the AF I may be susceptible to stroke.

Reply

I was taken off all drugs except warfarin on the day after my ablation. I had many episodes of arrhythmia but has settled down. I am now 5 months post ablation and fingers crossed all is quiet. I will need anti coagulation for life.

Reply

You may also like...